| Catalog Number |
909116M |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the inner packaging was torn from the start, it was found immediately after opening, so use was withheld.
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.Based on the evaluation, it was observed tear at the wrapping sheet.Visual inspection noted that the tear was rough and looks like exposed to sharp object.However, the exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure mode could be operator's error wrapping too tight.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description